# SDR AALA202205160294

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737
- Aircraft serial: 33203
- Aircraft time: 38,508 hours, 15,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT IS VERY DIFFICULT TO REMOVE GIRT BAR FROM ITS STORAGE CLIPS ON FORWARD SERVICE DOOR. ADJUST GIRT BAR STORAGE TAB PER 25-66-00.
